RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1930–1937 (Mi de6363)  

Partial Differential Equations

An expansion of an arbitrary function in an integral in associated spherical functions

V. P. Belichenko

V.D. Kuznetsov Siberian Physicotechnical Institute at Tomsk State University

Full text: PDF file (786 kB)

Bibliographic databases:
UDC: 517.958
Received: 28.11.1985

Citation: V. P. Belichenko, “An expansion of an arbitrary function in an integral in associated spherical functions”, Differ. Uravn., 23:11 (1987), 1930–1937

Citation in format AMSBIB
\Bibitem{Bel87}
\by V.~P.~Belichenko
\paper An expansion of an arbitrary function in an integral in associated spherical functions
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1930--1937
\mathnet{http://mi.mathnet.ru/de6363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928241}
\zmath{https://zbmath.org/?q=an:0657.42025}


Linking options:
  • http://mi.mathnet.ru/eng/de6363
  • http://mi.mathnet.ru/eng/de/v23/i11/p1930

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019